# SDR 95ZZZX3949

- Difficulty date: June 29, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4215X
- Make and model: Amtr PT2
- Aircraft serial: PT1088
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tail Post
- Condition: Broke
- Location: Fuselage
- Part time: 208 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL POST BROKE OFF FROM LOWER LONGERON.  THIS WAS A FACTORY KIT FUSELAGE PART.  TAIL POST IS .75 INCH BY .035 INCH, 4130 TUBING.  IT APPEARS TO BE CAUSED BY POOR ENGINEERING, TAIL WHEEL AND SPRING OVERLOADED THE STRUCTURE.  DEFECT FOUND WHEN DOING A PRE-FLIGHT INSPECTION.  ADDITIONAL DEFECTIVE FLAP HANDLE BROKE WHEN LANDING, .035 INCH BY .8750 INCH ALUMINUM TOO LIGHT MATERIAL.
